Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 154, NWS Wilmington, OH

October 2, 2018Delaware County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 2, 2018, 6:31 PM EDT for Delaware County, Union County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2018, 6:31 PM EDT (22:31 UTC)
Expired
Oct 2, 2018, 7:00 PM EDT
In force
29 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 3:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS51 KILN 022231
SVRILN
OHC041-159-022300-
/O.NEW.KILN.SV.W.0154.181002T2231Z-181002T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
631 PM EDT TUE OCT 2 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southwestern Delaware County in central Ohio...
  Southeastern Union County in central Ohio...

* Until 700 PM EDT.

* At 631 PM EDT, a severe thunderstorm was located near Marysville,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Dublin, Westerville, Delaware, Marysville, Powell, Polaris, Shawnee
  Hills, Galena, Ostrander, Interstate 71 at US Route 36/State Route
  37, Alum Creek State Park, Stratford, Bellepoint, Warrensburg,
  Watkins, Columbus Zoo, New Dover, State Route 257 at US Route 36
  and Lewis Center.

This includes I-71 in Ohio between mile markers 122 and 134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4032 8289 4013 8290 4018 8339 4033 8338
TIME...MOT...LOC 2231Z 270DEG 35KT 4024 8329 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
2 follow-up statements
503 
WWUS51 KILN 022245
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
645 PM EDT TUE OCT 2 2018

OHC159-022255-
/O.CAN.KILN.SV.W.0154.000000T0000Z-181002T2300Z/
Union OH-
645 PM EDT TUE OCT 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IN
CENTRAL OHIO IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Ohio.

LAT...LON 4013 8290 4013 8291 4016 8315 4019 8317
      4024 8317 4025 8321 4031 8325 4032 8325
      4032 8289
TIME...MOT...LOC 2245Z 270DEG 35KT 4024 8311 

$$

OHC041-022300-
/O.CON.KILN.SV.W.0154.000000T0000Z-181002T2300Z/
Delaware OH-
645 PM EDT TUE OCT 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN DELAWARE COUNTY...

At 645 PM EDT, a severe thunderstorm was located near Delaware,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Westerville, Delaware, Powell, Polaris, Shawnee Hills, Galena,
Ostrander, Interstate 71 at US Route 36/State Route 37, Alum Creek
State Park, Stratford, Bellepoint, Warrensburg, State Route 257 at US
Route 36, Lewis Center and Columbus Zoo.

This includes I-71 in Ohio between mile markers 122 and 134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4013 8290 4013 8291 4016 8315 4019 8317
      4024 8317 4025 8321 4031 8325 4032 8325
      4032 8289
TIME...MOT...LOC 2245Z 270DEG 35KT 4024 8311 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
646 
WWUS51 KILN 022258
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
658 PM EDT TUE OCT 2 2018

OHC041-022308-
/O.EXP.KILN.SV.W.0154.000000T0000Z-181002T2300Z/
Delaware OH-
658 PM EDT TUE OCT 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE COUNTY
WILL EXPIRE AT 700 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4013 8290 4013 8291 4016 8315 4019 8317
      4024 8317 4025 8321 4031 8325 4032 8325
      4032 8289
TIME...MOT...LOC 2258Z 270DEG 35KT 4024 8298 

$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:58 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Oct 2, 2:58 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
258 PM EDT Tue Oct 2 2018

.SYNOPSIS...
A cold front will bring a chance of showers and thunderstorms
through this evening, with fog expected later tonight as the
front stalls near Central Ohio. Look for warm and humid
conditions on Wednesday when the front is forecast to lift north
to the Great Lakes. The next cold front will provide the
likelihood for showers and thunderstorms on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Thunderstorms are developing ahead of a cold front that is
entering the ILN FA from the northwest. With storm organization
aided by a 40 knot 500 mb flow, and with CAPEs reaching the
moderate category, some cells may contain strong wind gusts,
resulting in SPC placing much of our area north of the Ohio
River in a marginal risk for severe thunderstorms, with slight
risk touching a couple of counties northeast of Columbus. Main
area of concern will be from Dayton to Columbus where frontal
position will coincide with peak instability. Most locations
along and south of the Ohio River should not see much
convection, being farther from the front.

Once convection weakens rapidly around sunset, a few showers and
thunderstorms may linger into the overnight hours as the
boundary stalls near Central Ohio. In addition, an abnormally
humid airmass and light winds should result in fog, mainly in
southern locations where radiational cooling may be slightly more
prevalent. Much above normal lows in the 60s will be observed
around 6 am.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As the mid level flow swings from northwest to southwest on
Wednesday in response to a building ridge aloft, the frontal
boundary will lift north of the ILN area. Went with no precip in
a warm and humid environment lacking triggers such as short
waves or fronts.

For Wednesday night, dry weather is forecast to continue until
after midnight, before the next cold front brings the
possibility for more showers and thunderstorms toward Thursday
morning, mainly north of Dayton.

Temperatures will remain very warm, with highs in the mid 80s
close to 15 degrees above normal, followed by overnight lows in
the upper 60s that will be near record high mins.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Cold front will push through the region on Thursday with showers and
thunderstorms occurring out ahead of this boundary. Guidance
continues to trend towards somewhat more southward progress before
stalling Thursday night. So a relatively cooler and drier airmass
associated with high pressure moving across the Great Lakes will be
able to push into the region. But this change will be short lived as
the old front will lift back north on Friday.

Upper ridge centered over the Southeast US will become more
expansive heading into early next week. This will bring more
unseasonably warm and humid conditions. Highs will be 10 to 15
degrees above normal with lows 15 to 20 degrees above normal. A
short wave riding up the front side of the ridge may have enough
energy to push a front into northwest counties on late Saturday into
Saturday night. This will bring a chance of storms. Also cannot rule
out some disorganized diurnal convection Monday and Tuesday
afternoons.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Cold front is forecast to affect aviation with thunderstorms
and lowered ceilings and visibilities. In addition to showers in
the vicinity at all sites, thunderstorms developing ahead of
the front are expected this afternoon at DAY CMH and LCK,
accompanied by MVFR conditions, while ILN may experience thunder
in the vicinity. Kept thunder out of CVG and LUK because the
cold front is forecast to stall across Central Ohio before
lifting back north by Wednesday afternoon.

Once convection diminishes this evening after sunset, look for
ceilings and visibilities to drop to IFR in an abnormally humid
airmass persisting along the stalled front. Slow improvement to
MVFR and VFR should be observed Wednesday under increasing
mixing, while precip is forecast to move north of our area.

OUTLOOK...Thunderstorms possible Thursday and Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...
AVIATION...Coniglio
Hazardous weather outlook, Oct 2, 3:53 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
353 PM EDT Tue Oct 2 2018

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-032000-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-
353 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms can be expected across the region this
afternoon into this evening. Some thunderstorms may reach severe
limits. The primary severe weather threat will be damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-032000-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
353 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 2, 5:42 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
542 PM EDT TUE OCT 2 2018

OHZ056-022215-
Licking OH-
542 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
UNTIL 615 PM EDT...

At 542 PM EDT, radar indicated a strong thunderstorm near Marne,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 35 mph...
Pea size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Newark, Hanover, Marne, St. Louisville, Toboso, Fallsburg and Purity.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8220 4009 8248 4024 8242 4020 8218
TIME...MOT...LOC 2142Z 284DEG 31KT 4012 8237

Novak
Special weather statement, Oct 2, 5:45 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT TUE OCT 2 2018

OHZ052>055-022215-
Champaign OH-Madison OH-Franklin OH-Clark OH-
545 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN...WEST
CENTRAL FRANKLIN...NORTHEASTERN CLARK AND NORTHEASTERN MADISON
COUNTIES UNTIL 615 PM EDT...

At 545 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Hilliard, London, Jefferson, West Jefferson, Mechanicsburg, Choctaw
Lake, Lake Darby, Lafayette, Catawba, Interstate 70 at US Route 42,
Amity, Lilly Chapel, State Route 29 at State Route 38, Rosedale,
Resaca, Interstate 70 at State Route 56, Plumwood and Wrightsville.

This includes I-70 in Ohio between mile markers 70 and 88.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3997 8363 4012 8360 4007 8318 3983 8324
TIME...MOT...LOC 2145Z 284DEG 31KT 4001 8354

Novak
Special weather statement, Oct 2, 6:01 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
601 PM EDT TUE OCT 2 2018

OHZ046-055-056-022230-
Licking OH-Delaware OH-Franklin OH-
601 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES UNTIL 630 PM
EDT...

At 601 PM EDT, radar indicated a strong thunderstorm over
Worthington, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Worthington, Pataskala, Powell, Johnstown, Minerva
Park, Ohio State University, Beechwood Trails, Polaris, Easton,
Summit Station, Whitehall, New Albany and Jersey.

This includes I-71 in Ohio between mile markers 111 and 124.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4000 8312 4016 8313 4021 8266 3997 8263
TIME...MOT...LOC 2201Z 271DEG 31KT 4009 8302

Novak
Special weather statement, Oct 2, 6:10 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
610 PM EDT TUE OCT 2 2018

OHZ054-055-022245-
Madison OH-Franklin OH-
610 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN AND EAST
CENTRAL MADISON COUNTIES UNTIL 645 PM EDT...

At 610 PM EDT, radar indicated a strong thunderstorm over Lake Darby,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...

Locations impacted include...
Columbus, Grove City, Upper Arlington, Gahanna, Hilliard, Bexley,
Jefferson, Groveport, West Jefferson, Ohio State University, Lake
Darby, Whitehall, Grandview Heights, Obetz, Urbancrest, Valleyview,
Marble Cliff, Port Columbus Airport, Georgesville and Lincoln
Village.

This includes the following Interstates...
 I-70 in Ohio between mile markers 83 and 107.
 I-71 in Ohio between mile markers 100 and 113.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3991 8334 4004 8328 4003 8288 3983 8289
TIME...MOT...LOC 2210Z 275DEG 33KT 3998 8322

Novak
Special weather statement, Oct 2, 6:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
622 PM EDT TUE OCT 2 2018

OHZ045-046-054-055-022300-
Delaware OH-Madison OH-Franklin OH-Union OH-
622 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN...
SOUTHWESTERN DELAWARE...NORTHEASTERN MADISON AND SOUTHERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 700 PM EDT...

At 622 PM EDT, radar indicated a strong thunderstorm over Marysville,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Marysville, Worthington,
Powell, Plain City, Minerva Park, New California, Polaris, Milford
Center, Shawnee Hills, Ostrander, Riverlea, Unionville Center, Alum
Creek State Park, US Route 33 at US Route 42, Warrensburg and
Columbus Zoo.

This includes I-71 in Ohio between mile markers 115 and 133.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4013 8350 4031 8348 4031 8289 4004 8293
TIME...MOT...LOC 2222Z 275DEG 33KT 4022 8340

Novak
Special weather statement, Oct 2, 6:25 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
625 PM EDT TUE OCT 2 2018

OHZ056-022245-
Licking OH-
625 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING COUNTY
UNTIL 645 PM EDT...

At 625 PM EDT, radar indicated a strong thunderstorm near Marne,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
Newark, Heath, Hanover, Marne, Gratiot, Toboso, Interstate 70 at
State Route 13 and Brownsville.

This includes I-70 in Ohio between mile markers 133 and 142, and near
mile marker 144.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
      3994 8241 4011 8238 4011 8219
TIME...MOT...LOC 2225Z 275DEG 33KT 4002 8230

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 3:35 PM EDTSpecial Weather StatementILNDelaware25 min
Oct 2, 3:54 PM EDTSpecial Weather StatementILNMiami36 min
Oct 2, 4:26 PM EDTSpecial Weather StatementILNMiami34 min
Oct 2, 5:23 PM EDTSpecial Weather StatementILNChampaign37 min
Oct 2, 5:42 PM EDTSpecial Weather StatementILNLicking33 min
Oct 2, 5:45 PM EDTSpecial Weather StatementILNMadison30 min
Oct 2, 6:01 PM EDTSpecial Weather StatementILNFranklin29 min
Oct 2, 6:10 PM EDTSpecial Weather StatementILNFranklin35 min
Oct 2, 6:20 PM EDTSevere Thunderstorm WarningILNFranklin, Licking25 min
Oct 2, 6:22 PM EDTSpecial Weather StatementILNDelaware, Union38 min
Oct 2, 6:25 PM EDTSpecial Weather StatementILNLicking20 min
Oct 2, 6:27 PM EDTSevere Thunderstorm WarningILNLicking18 min
Oct 2, 6:42 PM EDTSevere Thunderstorm WarningILNLicking33 min
Oct 2, 6:58 PM EDTSpecial Weather StatementILNDelaware47 min
Oct 2, 7:19 PM EDTSpecial Weather StatementILNLicking26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.